Andras Gyarfas
Andras Gyarfas
Alfred renyi institute of Mathematics, Hungarian Academy of Sciences
Подтвержден адрес электронной почты в домене renyi.mta.hu
Название
Процитировано
Процитировано
Год
Handbook of discrete and combinatorial mathematics
KH Rosen
CRC press, 1999
6611999
Problems from the world surrounding perfect graphs
A Gyárfás
MTA Számítástechnikai és Automatizálási Kutató Intézet, 1985
3081985
On Ramsey-type problems
L Gerencsér, A Gyárfás
Ann. Univ. Sci. Budapest. Eötvös Sect. Math 10, 167-170, 1967
2671967
On‐line and first fit colorings of graphs
A Gyárfás, J Lehel
Journal of Graph theory 12 (2), 217-227, 1988
2421988
The strong chromatic index of graphs
RJ Faudree, RH Schelp, A Gyárfás, Z Tuza
Ars Combinatoria 29, 205-211, 1990
1761990
Induced matchings in bipartite graphs
RJ Faudree, A Gyárfás, RH Schelp, Z Tuza
Discrete Mathematics 78 (1-2), 83-87, 1989
1401989
Vertex coverings by monochromatic cycles and trees
P Erdős, A Gyárfás, L Pyber
Journal of Combinatorial Theory, Series B 51 (1), 90-95, 1991
1311991
Edge colorings of complete graphs without tricolored triangles
A Gyárfás, G Simony
Journal of Graph Theory 46 (3), 211-216, 2004
1142004
Three-color Ramsey numbers for paths
A Gyárfás, M Ruszinkó, GN Sárközy, E Szemerédi
Combinatorica 27 (1), 35-69, 2007
1062007
How to orient the edges of a graph?
A Frank
Combinatorics, 353-364, 1978
991978
The maximum number of edges in 2K2-free graphs of bounded degree
FRK Chung, A Gyárfás, Z Tuza, WT Trotter
Discrete Mathematics 81 (2), 129-135, 1990
981990
Covering and coloring problems for relatives of intervals
A Gyárfás, J Lehel
Discrete Mathematics 55 (2), 167-180, 1985
941985
On Ramsey covering-numbers
A Gyárfás
Infinite and Finite Sets 2, 801-816, 1975
881975
On the chromatic number of multiple interval graphs and overlap graphs
A Gyárfás
Discrete mathematics 55 (2), 161-166, 1985
871985
Coloring the maximal cliques of graphs
G Bacsó, S Gravier, A Gyárfás, M Preissmann, A Sebo
SIAM Journal on Discrete Mathematics 17 (3), 361-376, 2004
802004
An improved bound for the monochromatic cycle partition number
A Gyárfás, M Ruszinkó, GN Sárközy, E Szemerédi
Journal of Combinatorial Theory, Series B 96 (6), 855-873, 2006
782006
Packing trees of different order into Kn
A Gyárfás, J Lehel
Combinatorics (Proc. Fifth Hungarian Colloq., Keszthely, 1976) 1, 463-469, 1978
781978
A Helly-type problem in trees
A Gyárfás, J Lehel
Combinatorial Theory and its applications 4, 571-584, 1970
761970
Ramsey‐type results for Gallai colorings
A Gyárfás, GN Sárközy, A Sebő, S Selkow
Journal of Graph Theory 64 (3), 233-243, 2010
712010
Vertex coverings by monochromatic paths and cycles
A Gyárfás
Journal of Graph Theory 7 (1), 131-135, 1983
671983
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20